- 98 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A 16-year-old boy developed cutaneous mucormycosis due to Rhizopus oryzae and BK nephropathy during treatment with basiliximab, methylprednisolone, mycophenolate-mofetil, prednisone and tacrolimus. He also developed hyperglycaemia during treatment with methylprednisolone and prednisolone, and chest tightness, flushing, tachycardia, hypotension, graft injury, acute tubular necrosis (ATN) during treatment with amphotericin B liposomal (LAmB) [not all dosages and routes stated; times to reactions onsets not stated; not all outcomes stated].
The boy underwent uncomplicated living unrelated kidney transplantation for renal dysfunction secondary to a long standing renal dysplasia associated with posterior urethral valves. His induction immunosuppressant drug regimen included...
- Downie ML, et al. Isolated cutaneous mucormycosis in a pediatric renal transplant recipient. Pediatric Transplantation 22: e13172, No. 4, Jun 2018. Available from: URL: http://doi.org/10.1111/petr.13172 - Canada